Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Quantum algebras and symplectic reflection algebras for wreath products

Author: Nicolas Guay
Journal: Represent. Theory 14 (2010), 148-200
MSC (2010): Primary 17B37; Secondary 20C08
Published electronically: February 9, 2010
MathSciNet review: 2593918
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To a finite subgroup $\Gamma$ of $SL_2(\mathbb {C})$, we associate a new family of quantum algebras which are related to symplectic reflection algebras for wreath products $S_l\wr \Gamma$ via a functor of Schur-Weyl type. We explain that they are deformations of matrix algebras over rank-one symplectic reflection algebras for $\Gamma$ and construct for them a PBW basis. When $\Gamma$ is a cyclic group, we are able to give more information about their structure and to relate them to Yangians.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B37, 20C08

Retrieve articles in all journals with MSC (2010): 17B37, 20C08

Additional Information

Nicolas Guay
Affiliation: Department of Mathematical and Statistical Sciences, University of Alberta, CAB 632, Edmonton, Alberta T6G 2G1, Canada

Received by editor(s): October 19, 2007
Received by editor(s) in revised form: September 29, 2009
Published electronically: February 9, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.